Alert archive / California / Wind Advisories in 2007
Wind Advisory 110, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jul 1, 2007, 9:25 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 9:25 PM PDT (04:25 UTC)
- Expired
- Jul 2, 2007, 3:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 020425 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 925 PM PDT SUN JUL 1 2007 ...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST... .GUSTY NORTHWEST TO NORTH WINDS HAVE DEVELOPED ACROSS THE SANTA YNEZ MOUNTAINS IN SANTA BARBARA COUNTY...AND HAVE SPREAD INTO THE ADJACENT SOUTH COAST BELOW PASSES AND CANYONS. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WILL AFFECT THE ADVISORY AREA FOR MUCH OF THE NIGHT...WITH GUSTS OVER 50 MPH THROUGH AND BELOW FAVORED PASSES AND CANYONS. WINDS WILL AFFECT TRAVEL ON PARTS OF HIGHWAY 101...ESPECIALLY IN THE VICINITY OF GAVIOTA...AND HIGHWAY 154 THROUGH SAN MARCOS PASS. WINDS WILL BEGIN TO DIMINISH BY MORNING. CAZ039-052-021000- /O.NEW.KLOX.WI.Y.0110.070702T0425Z-070702T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 925 PM PDT SUN JUL 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL AFFECT THE SANTA YNEZ RANGE AND THE ADJACENT SOUTH COAST OF SANTA BABARA COUNTY BELOW PASSES AND CANYONS THROUGH 3 AM PDT MONDAY...THEN WINDS WILL BEGIN TO DIMINISH. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES SUCH AS GAVIOTA PASS AND SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
1 follow-up statement
000 WWUS76 KLOX 021006 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 306 AM PDT MON JUL 2 2007 CAZ039-052-021115- /O.EXP.KLOX.WI.Y.0110.000000T0000Z-070702T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 306 AM PDT MON JUL 2 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA. LOCAL GUSTS TO 30 MPH ARE POSSIBLE THROUGH 900 AM. $$ ASR/DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jul 1, 2:00 PM PDT, 7 hours 25 minutes earlier.
Area forecast discussion, Jul 1, 2:00 PM PDT, 7 hours 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 200 PM PDT SUN JUL 1 2007 .SHORT TERM (TONIGHT THROUGH WEDNESDAY)... THE HEAT WILL BE ON ACROSS THE SOUTHLAND DURING THE SHORT TERM. AT UPPER LEVELS...HIGH PRESSURE CENTERED NEAR THE FOUR-CORNERS AREA WILL STRENGTHEN THROUGH THE PERIOD WITH A RIDGE BUILDING OVER THE FORECAST AREA. NEAR THE SURFACE...WEAK ONSHORE FLOW TO THE EAST AND OFFSHORE NORTH-SOUTH GRADIENTS WILL CONTINUE ACROSS THE AREA. WITH THE ABOVE PATTERN...WILL EXPECT LITTLE...IF ANY...MARINE LAYER CLOUDS ACROSS THE COASTAL AREAS. MAY BE SOME PATCHY STRATUS/FOG ACROSS THE LAX COAST...BUT WILL LEAVE IT OUT OF THE FORECAST FOR NOW. OTHERWISE...WILL EXPECT CLEAR SKIES ACROSS THE AREA THROUGH WEDNESDAY. WITH THE NORTHERLY OFFSHORE GRADIENTS...WILL HAVE CONTINUED GUSTY NORTHERLY WINDS DURING THE NIGHT/MORNING ACROSS THE SANTA YNEZ RANGE AND THE INTERSTATE 5 CORRIDOR THROUGH WEDNESDAY MORNING. AT THIS TIME...UPPER SUPPORT DOES NOT APPEAR GREAT. SO...WILL NOT EXPECT ANY WIDESPREAD ADVISORY LEVEL WINDS...BUT SOME LOCAL AREAS WILL SEE WIND SPEEDS EXCEEDING ADVISORY CRITERIA. AS FOR TEMPS...MODELS INDICATE RISING THICKNESSES AND WARMING BOUNDARY LAYER TEMPS THROUGH WEDNESDAY. WITH THE CLEAR SKIES AND FORECASTED GRADIENTS...WILL EXPECT ALL AREAS TO WARM NOTICEABLY THROUGH WEDNESDAY...WITH MANY VALLEY AREAS AT OR ABOVE 100 DEGREES BY WEDNESDAY. WITH THE FORECASTED WINDS AND TEMPS...FIRE WEATHER CONCERNS WILL CONTINUE TO BE SIGNIFICANT THROUGH WEDNESDAY. BOTH THE WRF AND GFS INDICATE DRIER AIR MOVING ACROSS THE AREA DURING THE PERIOD. WITH THE OCCASIONALLY GUSTY WINDS...AFTERNOON RELATIVE HUMIDITIES WILL REMAIN IN THE SINGLE DIGITS AND TEENS...WITH POOR OVERNIGHT RECOVERIES. SO...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE MOUNTAINS. HAVE EXTENDED THE RED FLAG WARNING UNTIL MONDAY EVENING FOR ZONES 52/53/54/39. FUTURE SHIFTS WILL HAVE TO MONITOR THE SITUATION CLOSELY AS THE RED FLAG WARNINGS MAY HAVE TO BE EXTENDED BEYOND MONDAY EVENING. .LONG TERM (THURSDAY THROUGH SUNDAY)... THURSDAY/FRIDAY LOOK LIKE CARBON COPY OF INDEPENDENCE DAY...WITH THE UPPER RIDGE REMAINING OVER THE AREA. FOR SATURDAY AND SUNDAY...THE UPPER RIDGE WILL GRADUALLY WEAKEN AS ONSHORE FLOW STRENGTHENS. SO...WILL EXPECT A COOLING TREND NEXT WEEKEND WITH THE RETURN OF SOME COASTAL STRATUS/FOG. && .AVIATION...01/1745 AREA STRATUS FREE AS OF 18Z WITH A WEAK COASTAL MARINE LAYER NEAR 010 DEEP. ALL AIRFIELDS SHOULD BE VFR THROUGH TONIGHT...WITH ONLY A LITTLE STRATUS EXPECTED TO FORM NEAR KLGB AND KSMX. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED AGAIN AT KSBP KSMX KPMD AND KWJF THIS AFTERNOON AND EVENING. LLWS WILL THREATEN KSBA AGAIN AFTER 01Z. KLAX...VFR CONDITIONS WILL PREVAIL WITH NO STRATUS NEAR AIRPORT. TYPICAL WESTERLY SEABREEZE NEAR 12 KT WILL LAST THROUGH ABOUT 04Z. ONLY A SLIGHT CHANCE OF STRATUS AFFECTING AIRPORT ON MON...BUT WOULD BE AFTER 11Z. KBUR...VFR WILL PREVAIL WITH TYPICAL SOUTHERLY SEABREEZE NEAR 10Z FORMING AFTER 20Z. NO STRATUS EXPECTED. .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). GALE WARNING (SEE LAXCWFLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...THOMPSON AVIATION...KITTELL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jul 1, 6:00 AM PDT, 15 hours 25 minutes before
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
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.